# SDR DHL2002720517

- Difficulty date: October 5, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT WING OUT FLAP. AFT SECTION SHOWS DELAMINATION  AREA TOP SIDE WBL 440 APPROX. REPAIRED IAW SRM.
